# SDR VQI2012F00018

- Difficulty date: May 18, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- Engine: Cfmint CFM565B4P
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100400000
- Part serial: TS4190
- Condition: Delaminated
- Location: Rudder
- Part time: 18,937 hours
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D1-CHECK, RUDDER THERMOGRAPHIC INSP WAS PERFORMED IAW MPD TASK 554008-01-1, REVEALING EVIDENCE OF TRAPPED MOISTURE AT THE UPPER AND LOWER AFT HOIST POINTS ON THE RT SIDE OF THE RUDDER.  RESONANCE FREQUENCY AND ULTRASONIC INSPECTIONS WERE ACCOMPLISHED IAW MPD TASK 554003-01-1, INDICATING DELAMINATION IN THE AREAS OF THE TRAPPED MOISTURE.  THERE WAS NO EVIDENCE OF EXTERNAL DAMAGE OR CRACKING ON THE RUDDER SKIN AT OR IN THE VICINITY OF THE 2 DISCREPANT LOCATIONS.  MFG PROVIDED REPAIR INSTRUCTIONS FOR EA OF THE 2 DAMAGE LOCATIONS TECH DISPOSITION TD-K4-S2-38520-2012, ISSUE A.  RUDDER WAS REMOVED AND REPAIRED IAW THE DOCUMENTATION WITHOUT DEVIATION.  THE RUDDER WAS REINSTALLED.  THE REPAIRS HAVE BEEN APPROVED BY MFG.
